Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Free differentiable actions of $ S\sp{1}$ and $ S\sp{3}$ on homotopy $ 11$-spheres


Authors: Hsu-tung Ku and Mei-chin Ku
Journal: Trans. Amer. Math. Soc. 138 (1969), 223-228
MSC: Primary 57.47
DOI: https://doi.org/10.1090/S0002-9947-1969-0238354-9
MathSciNet review: 0238354
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. F. Atiyah, Thom complexes, Proc. London Math. Soc. 11 (1961), 291-310. MR 0131880 (24:A1727)
  • [2] J. Eells and N. H. Kuiper, An invariant for certain smooth manifolds, Ann. Mat. Pura Appl. 60 (1962), 93-110. MR 0156356 (27:6280)
  • [3] F. Hirzebruch, Topological methods in algebraic geometry, Springer-Verlag, New York, 1966. MR 0202713 (34:2573)
  • [4] W. C. Hsiang and W. Y. Hsiang, Some free differentiable actions of $ {S^1}$ and $ {S^3}$ on 11-spheres, Quart. J. Math. Oxford Ser. (2) 15 (1964), 371-374. MR 0173266 (30:3479)
  • [5] M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math. 77 (1963), 504-537. MR 0148075 (26:5584)
  • [6] D. Montgomery and C. T. Yang, Differentiable actions on homotopy seven spheres. II, Proc. of the conference on transformation groups, Springer-Verlag, New York, 1968. MR 0245041 (39:6353)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.47

Retrieve articles in all journals with MSC: 57.47


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238354-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society